# SDR ZZDA2010264

- Difficulty date: April 27, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1DF EMERGENCY EPL LENS AND LIGHTS MISSING (2).  INSTALLED LIGHT BULBS AND LENS COVERS (2).  OPS CHECK OK IAW 717 33-52.
